# SDR 03FDEA01955

- Difficulty date: November 13, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP FOUND OUTBOARD HINGE FITTING ACTUATOR HOLE I/B CORRODED.  COMPLIED WITH FEDEX EA 1-5740-74252 - WINGS - LT AND RT OUTBOARD   FLAP - OUTBOARD HINGE BRACKET ASSEMBLY CORROSION
